Prednisone

Last Update February 9, 2016
Prednisone is a synthetic corticosteroid that reduces inflammation and suppresses the immune system. Prednisone is prescribed for a wide range of conditions, especially autoimmune ...
Read more
Satisfaction Score
?
2.8
5 1 557086
Moderately Satisfied
based on 557,086 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 9, 2016
Satisfaction Score
?
2.8
Moderately Satisfied
based on 557,086 conversations around the web
Share your experience
Share your experience

Does Prednisone cause Feeling Hyper?

#22 in Prednisone discussions - 946 posts discuss Feeling Hyper with Prednisone. Feeling Hyper is #22 concern in Prednisone discussions.

Does Prednisone cause Feeling Hyper?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 946 discussions
?
face. But that being said, I also felt a lot more hyper...
| www.healingwell.com
" ...when I was on pred. I thought it was even worse with the moon face. But that being said, I also felt a lot more hyper and I would also ...my heart beating stongly.... "

?
I have problems with my asthma. It makes me super hyper...
| forums.thebump.com
" I have to take prednisone every so often when I have problems with my asthma. It makes me super hyper. I don't sleep but 3 ...really hungry and then have horrible... "

?
that,taking it in the morning made me feel panicky and hyper...
| www.patient.co.uk
" ...those to benefit from taking my Pred. at night but with me the problem was that,taking it in the morning made me feel panicky and hyper. Amazingly it didn't seem to ...asleep. I also have had... "

?
the joints hurt and I feel a bit euphoric, anxious, hyper...
| www.crohnsforum.com
" Thanks to prednisone I can walk again, sure the joints hurt and I feel a bit euphoric, anxious,... "

?
prednisone after being dx as bipolar. It made me very hyper...
| www.dailystrength.org
" I've been on prednisone after being dx as bipolar. It made me very hyper and very depressed. I agree with what starfish said ask your pharmacist. I was also taken off it slowly and the... "

?
make him hyper, especially when you add the pred. It's fr...
| community.babycenter.com
" ...meds may cause him to act differently after his treatments. They could make him hyper, especially when you add the pred. It's frustrating, isn't it? Maybe the meds need a little more time to... "

?
Every day. I have a hard time sleeping and Iam very hyper...
| www.dailystrength.org
" I have been on 10 mg of pred. for the last 6 months. Every day. I have a hard time sleeping and Iam very hyper all the time.I live by myself except for the 4 legged kids and... "

?
I had trouble sleeping, being hyper, having some bipolar...
| www.webmd.com
" ...and was being given Predisone via IV and also taking it orally. In a very few days I was enormous. My face was a moon. I'm still trying to lose the weight. In addition, I had trouble sleeping, being... "

?
differently at various times. Sometimes it makes me hyper...
| www.dailystrength.org
" Prednisone affects me differently at various times. Sometimes it makes me hyper and/or gives me insomnia. Sometimes ...or alters my mood. My aunt had hallucinations while on prednisone, and my dad felt... "

?
few days of starting - I mean 3 days and 3 nights at hyper...
| www.dailystrength.org
" ...post the other day. From my personal experience, I was given predisone and had a 3 day manic run within a few days of starting - I mean 3 days and 3 nights at hyper speed with no... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...